Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 168, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 16, 2013, 9:54 PM CDT for 5 counties in Kansas. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2013, 9:54 PM CDT (02:54 UTC)
- Expired
- Jun 16, 2013, 11:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS, Pawnee County, KS
The radar
The Dodge City radar (KDDC), 39 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 9:59 PM CDT | TSTM WND GST 61 | 3 Ene Dodge City, KS | |
| Jun 16, 11:05 PM CDT | TSTM WND GST 65 | Trousdale, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 8:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.9 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 965 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1950 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
799
WUUS53 KDDC 170254
SVRDDC
KSC047-057-083-097-145-170400-
/O.NEW.KDDC.SV.W.0168.130617T0254Z-130617T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
954 PM CDT SUN JUN 16 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
FORD COUNTY IN SOUTHWEST KANSAS...
HODGEMAN COUNTY IN SOUTHWEST KANSAS...
KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1100 PM CDT
* AT 950 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF JETMORE TO WRIGHT TO MINNEOLA...AND
MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
SPEARVILLE...FORD...HANSTON...KINGSDOWN...BELLEFONT...WINDHORST...
GRAY...OFFERLE...BUCKLIN...BURDETT...MULLINVILLE...KINSLEY...
ROZEL...CENTERVIEW...SANFORD...LEWIS...GREENSBURG...GARFIELD...
FELLSBURG AND FRIZELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3822 9904 3776 9907 3742 9905 3749 9959
3748 10016 3781 10014 3823 10019
TIME...MOT...LOC 0254Z 276DEG 36KT 3821 9988 3781 9981
3748 9995
HAIL...0.75IN
WIND...70MPH
$$
KRUSE3 follow-up statements
914
WWUS53 KDDC 170311
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1011 PM CDT SUN JUN 16 2013
KSC047-057-083-097-145-170400-
/O.CON.KDDC.SV.W.0168.000000T0000Z-130617T0400Z/
PAWNEE KS-KIOWA KS-HODGEMAN KS-EDWARDS KS-FORD KS-
1011 PM CDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FORD...
EDWARDS...HODGEMAN...KIOWA AND SOUTHERN PAWNEE COUNTIES UNTIL 1100 PM
CDT...
AT 1004 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF HANSTON TO WINDHORST TO
KINGSDOWN...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...NATIONAL WEATHER SERVICE MEASURED WIND GUST 69 MPH AT 949
PM AT THE DODGE CITY AIRPORT.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GRAY...BUCKLIN...OFFERLE...BURDETT...MULLINVILLE...KINSLEY...ROZEL...
CENTERVIEW...SANFORD...GREENSBURG...LEWIS...GARFIELD...FELLSBURG...
FRIZELL...TROUSDALE...HAVILAND...BELPRE...LARNED...ZOOK AND
BELVIDERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3822 9904 3776 9907 3742 9905 3749 9959
3748 10016 3781 10014 3823 10019
TIME...MOT...LOC 0309Z 276DEG 36KT 3819 9969 3779 9962
3750 9971
HAIL...0.75IN
WIND...70MPH
$$
KRUSE726
WWUS53 KDDC 170331
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1031 PM CDT SUN JUN 16 2013
KSC047-057-083-097-145-170400-
/O.CON.KDDC.SV.W.0168.000000T0000Z-130617T0400Z/
PAWNEE KS-KIOWA KS-HODGEMAN KS-EDWARDS KS-FORD KS-
1031 PM CDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FORD...EDWARDS...EASTERN HODGEMAN...KIOWA AND SOUTHERN PAWNEE
COUNTIES UNTIL 1100 PM CDT...
AT 1027 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROZEL TO CENTERVIEW TO 9 MILES SOUTHEAST OF
MULLINVILLE...AND MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LEWIS...GARFIELD...FELLSBURG...FRIZELL...HAVILAND...BELPRE...
TROUSDALE...ZOOK...LARNED AND BELVIDERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3750 9967 3782 9967 3822 9969 3822 9904
3776 9907 3742 9905 3749 9959
TIME...MOT...LOC 0331Z 276DEG 36KT 3818 9932 3777 9927
3748 9932
HAIL...0.75IN
WIND...70MPH
$$
KRUSE465
WWUS53 KDDC 170344
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1044 PM CDT SUN JUN 16 2013
KSC057-083-170353-
/O.CAN.KDDC.SV.W.0168.000000T0000Z-130617T0400Z/
HODGEMAN KS-FORD KS-
1044 PM CDT SUN JUN 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FORD AND EASTERN
HODGEMAN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS
THE WARNED AREA.
LAT...LON 3742 9905 3749 9953 3783 9953 3822 9955
3822 9904 3776 9907
TIME...MOT...LOC 0343Z 276DEG 36KT 3817 9917 3776 9912
3747 9917
$$
KSC047-097-145-170400-
/O.CON.KDDC.SV.W.0168.000000T0000Z-130617T0400Z/
PAWNEE KS-KIOWA KS-EDWARDS KS-
1044 PM CDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EDWARDS...
KIOWA AND SOUTHERN PAWNEE COUNTIES UNTIL 1100 PM CDT...
AT 1041 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FRIZELL TO FELLSBURG TO 7 MILES WEST OF BELVIDERE...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAVILAND...BELPRE...TROUSDALE...ZOOK...LARNED AND BELVIDERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3742 9905 3749 9953 3783 9953 3822 9955
3822 9904 3776 9907
TIME...MOT...LOC 0343Z 276DEG 36KT 3817 9917 3776 9912
3747 9917
HAIL...0.75IN
WIND...60MPH
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:12 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Jun 16, 6:12 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 612 PM CDT SUN JUN 16 2013 ...UPDATE TO AVIATION... .SYNOPSIS... ISSUED AT 337 PM CDT SUN JUN 16 2013 THE 12Z UPPER AIR CHARTS FEATURED UPPER LEVEL TROUGHS OVER EASTERN CANADA AND ALONG THE WEST COAST, WITH A FLAT RIDGE OVER THE ROCKIES. THE HIGH PLAINS REGION WAS IN THE RIGHT ENTRANCE REGION OF AN UPPER MIDWEST JET STREAK AND LEFT EXIT REGION OF A SOUTHERN ROCKIES JET STREAK. THIS IS A CLASSIC MCS PATTERN FOR WESTERN KANSAS IN JUNE SINCE MID LEVEL CAPPING TENDS TO BE WEAK. ALSO, MID LEVEL FLOW ACROSS THE ROCKIES TENDS TO PROMOTE DAILY LEESIDE TROUGHING WITH RESULTANT LOW LEVEL MOISTURE TRANSPORT INTO THE PLAINS AND AIRMASS RECOVERY. THE AIRMASS OVER SOUTHWEST KANSAS HAS BEEN STABILIZED BY LAST NIGHT'S MCS, WITH AN EFFECTIVE FRONTAL BOUNDARY NOW POSITIONED FROM THE TEXAS PANHANDLE INTO CENTRAL OKLAHOMA. HOWEVER, A CUMULUS FIELD WAS ALREADY FESTERING IN AN AREA OF LOW LEVEL CONVERGENCE IN NORTHWEST KANSAS AS OF 3 PM AND OTHER AREAS OF CONVECTION WERE ALREADY IN EXISTENCE FROM COLORADO NORTHEASTWARD INTO WESTERN SOUTH DAKOTA. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 337 PM CDT SUN JUN 16 2013 SEVERAL AREAS OF CONVECTION WILL DEVELOP OR CONTINUE TO DEVELOP THIS EVENING. ONE OF THESE WAS OVER NORTHERN NEBRASKA, ANOTHER OVER SOUTHWEST NEBRASKA, ANOTHER OVER NORTHEAST COLORADO AND YET ANOTHER OVER NORTHWEST KANSAS. THE AREA OF CUMULUS CLOUDS OVER NORTHWEST KANSAS WILL LIKELY GROW INTO STORMS AND AFFECT WESTERN KANSAS FIRST, WITH A FEW SEVERE STORMS WITH HAIL TO QUARTER SIZE AND DAMAGING WINDS. THEN LATER THIS EVENING AND OVERNIGHT, THE OTHER AREAS OF CONVECTION WILL MOVE SOUTH/SOUTHEAST AND AFFECT SOUTHWEST AND CENTRAL KANSAS. LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER AND SLOW MOVING STORM CELLS OR WHERE MULTIPLE STORMS TRACK. LOWS TONIGHT SHOULD REACH AT LEAST AS LOW AS LAST NIGHT'S LOWS AND PERHAPS A DEGREE OR TWO COOLER GIVEN ALL OF THE EXPECTED OUTFLOW, WITH LOWS MAINLY BETWEEN 59 AND 63F. MONDAY WILL BE ANOTHER DAY OF AIRMASS RECOVERY AS WE GET READY FOR THE NEXT ROUND OF MCS ACTIVITY. WITH SOME SUNSHINE, AFTERNOON TEMPERATURES SHOULD REACH INTO THE MID TO HIGH 80S. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 353 PM CDT SUN JUN 16 2013 MEDIUM RANGE MODELS INDICATE A GENERAL WESTERLY FLOW ALOFT PREVAILING ACROSS THE WESTERN HIGH PLAINS EARLY IN THE PERIOD. A SERIES OF H5 VORT MAXES WILL CONTINUE TO EJECT EASTWARD OUT OF THE ROCKIES INTO THE WESTERN HIGH PLAINS WHILE AN UPPER LEVEL JET IS PROJECTED TO STREAM EAST ACROSS THE FOUR CORNERS REGION INTO THE HIGH PLAINS OF COLORADO AND KANSAS. MEANWHILE, A DEVELOPING SOUTHEASTERLY UPSLOPE FLOW WILL ADVECT MOISTURE INTO CENTRAL AND MUCH OF SOUTHWEST KANSAS EARLY IN THE PERIOD. THE INCREASING MOISTURE COMBINED WITH FAVORABLE UPPER LEVEL DYNAMICS WILL LEAD TO LIKELY THUNDERSTORM DEVELOPMENT LEE OF THE ROCKIES DURING THE AFTERNOON HOURS TUESDAY AND WEDNESDAY WITH STORMS POTENTIALLY DRIFTING INTO PORTIONS OF WESTERN KANSAS INTO THE EVENING HOURS BOTH DAYS. RIDGING ALOFT IS EXPECTED TO BUILD ACROSS THE SOUTH PLAINS NORTHWARD INTO WESTERN KANSAS THURSDAY BRINGING DRIER CONDITIONS TO THE REGION THROUGH THE REMAINDER OF THE WEEK. TEMPERATURES ARE EXPECTED TO BE BELOW NORMAL TUESDAY DUE TO THE DELAYED RETURN OF WARMER AIR NORTHWARD INTO WESTERN KANSAS AS SURFACE HIGH PRESSURE MIGRATES FROM THE NORTHERN PLAINS INTO THE GREAT LAKES REGION. THE GEM, GFS, AND ECMWF SHOW H85 TEMPERATURES RANGING FROM THE MID TO UPPER TEENS(C) ACROSS CENTRAL KANSAS TO NEAR 20C ALONG THE COLORADO BORDER. LOOK FOR HIGHS PRIMARILY IN THE 80S(F) TUESDAY AFTERNOON. A WARMING TREND WILL THEN ENSUE WEDNESDAY WITH HIGHS IN THE MID AND UPPER 80S(F) ACROSS CENTRAL KANSAS TO THE 90S(F) IN EXTREME SOUTHWEST KANSAS. MORE WIDESPREAD 90S(F) TO NEAR 100F ARE THEN EXPECTED THROUGH THE END OF THE WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 600 PM CDT SUN JUN 16 2013 SCATTERED THUNDERSTORMS DEVELOPING ACROSS EASTERN COLORADO ARE EXPECTED TO DRIFT SLOWLY EASTWARD INTO AND ACROSS WESTERN KANSAS LATE THIS EVENING, POTENTIALLY AFFECTING ALL TAF SITES. MVFR/IFR CONDITIONS ARE POSSIBLE IN THE VICINITY OF ALL TAF SITES IN ASSOCIATION WITH ANY STORMS. OTHERWISE, VFR CONDITIONS WILL CONTINUE THROUGH LATE THIS EVENING. AREAS OF LOW LEVEL STRATUS ARE EXPECTED TO DEVELOP BY EARLY MONDAY MORNING RESULTING IN PERIODS OF POSSIBLE MVFR CIGS TOWARD DAYBREAK. OTHERWISE, EXPECT PREVAILING VFR CONDITIONS BY MID TO LATE MONDAY MORNING. AS FOR WINDS, A NEAR STATIONARY FRONTAL BOUNDARY STRETCHING FROM NORTHEASTERN COLORADO SOUTHEAST INTO CENTRAL KANSAS WILL BEGIN TO DROP SLOWLY SOUTHWARD ACROSS WESTERN KANSAS TONIGHT. AS A RESULT, LIGHT AND VARIABLE WINDS ARE LIKELY TO CONTINUE OVERNIGHT. SOUTHEASTERLY WINDS OF 5 TO 15KT ARE EXPECTED TO DEVELOP MONDAY AS A LEE SIDE TROUGH OF LOW PRESSURE REDEVELOPS ACROSS EASTERN COLORADO. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 87 62 83 / 70 10 30 30 GCK 62 87 62 82 / 70 10 40 30 EHA 64 87 62 82 / 50 10 40 40 LBL 64 88 63 82 / 60 10 40 30 HYS 62 86 62 82 / 50 10 30 30 P28 65 86 64 84 / 70 20 30 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...FINCH LONG TERM...JJOHNSON AVIATION...JJOHNSON
Hazardous weather outlook, Jun 16, 5:28 AM CDT, 16 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 528 AM CDT SUN JUN 16 2013 KSZ030-031-043>046-061>066-074>081-084>090-171030- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 528 AM CDT SUN JUN 16 2013 /428 AM MDT SUN JUN 16 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING ACROSS AREAS EAST OF HIGHWAY 183. THESE STORMS ARE THEN EXPECTED TO FORM IN TO A MCS OVERNIGHT AND SPREAD ACROSS THE REMAINDER OF THE FORECAST AREA. THE MAIN CONCERNS WITH THESE STORMS WILL BE HAIL UP TO THE SIZE OF GOLFBALLS AND WIND GUSTS UP TO 70 MPH. AN ISOLATED TORNADO MAY ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL EXIST FROM MONDAY INTO WEDNESDAY NIGHT. A FEW STORMS MAY BECOME SEVERE ACROSS FAR WESTERN KANSAS MONDAY AND TUESDAY NIGHT. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WINDS. IT IS TOO EARLY TO TELL IF ANY STORMS WILL BE SEVERE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 42
In the hours before
Local storm report, Jun 16, 8:56 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
856 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 8 N DEERFIELD 38.09N 101.16W
06/16/2013 KEARNY KS PUBLIC
2 TO 4 INCH TREE LIMBS WERE DOWNED.
&&
JFINCHLocal storm report, Jun 16, 9:02 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
902 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM TSTM WND GST 4 NW PIERCEVILLE 37.93N 100.72W
06/16/2013 M70 MPH FINNEY KS ASOS
&&
LEELocal storm report, Jun 16, 9:32 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
932 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG 12 NE KENDALL 38.08N 101.41W
06/16/2013 KEARNY KS PUBLIC
A CAR PORT WAS OVERTURNED.
&&
JFINCHLocal storm report, Jun 16, 9:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
949 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM TSTM WND GST 3 W DODGE CITY 37.76N 100.07W
06/16/2013 E60 MPH FORD KS NWS EMPLOYEE
&&
JFINCHLocal storm report, Jun 16, 9:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
952 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND GST N KISMET 37.21N 100.70W
06/16/2013 M73 MPH SEWARD KS MESONET
73 MPH WIND WAS MEASURED FROM KSN PINPOINT WEATHER SITE.
&&
JFINCHLocal storm report, Jun 16, 9:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
954 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND GST LIBERAL 37.04N 100.94W
06/16/2013 M65 MPH SEWARD KS LAW ENFORCEMENT
&&
JFINCHThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:26 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 64 min |
| Jun 16, 7:55 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 65 min |
| Jun 16, 8:05 PM CDT | Severe Thunderstorm Warning | DDC | Kearny | 25 min |
| Jun 16, 8:19 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell | 56 min |
| Jun 16, 8:31 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Stevens | 59 min |
| Jun 16, 8:46 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 44 min |
| Jun 16, 9:04 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Hodgeman | 56 min |
| Jun 16, 9:15 PM CDT | Severe Thunderstorm Warning | DDC | Haskell, Meade, Seward | 60 min |
| Jun 16, 9:40 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 65 min |
| Jun 16, 10:22 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa | 38 min |
| Jun 16, 10:28 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 47 min |
| Jun 16, 10:55 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Edwards, Kiowa, Pratt, Stafford | 65 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.